MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 10 MM; PASSER

ARTHREX, INC. QUADPRO¿ HARVESTER, 10 MM; PASSER
Model Number QUADPRO¿ HARVESTER, 10 MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling during use.
 
Event or Problem Description
On 10/3/2022 it was reported by a sales representative via email that an ar-2386-10 quadpro thinned out the graft out proximally.What started as a 10mm graft, ended with an 8mm on the proximal end.This was discovered during a procedure on (b)(6) 2022.Additional information requested.

Brand Name
QUADPRO¿ HARVESTER, 10 MM
Common Device Name
PASSER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19478268
Report Number1220246-2024-05098
Device Sequence Number17917574
Product Code LXH
UDI-Device Identifier00888867344679
UDI-Public00888867344679
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberQUADPRO¿ HARVESTER, 10 MM
Device Catalogue NumberAR-2386-10
Device Lot Number21D20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown